# SDR SAJF201206101020

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N18725
- Make and model: Boeing 747409F
- Aircraft serial: 30771
- Aircraft time: 23,352 hours, 3,967 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Circuit Card
- Part number: 285U0035211
- Part serial: D00698
- Condition: Malfunctioned
- Location: Cooling Fan
- Part time: 35,587 hours, 3,172 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(B-18725) DURING CLIMB " EQUIP COOLING " EICAS MESSAGE CAME ON, CREW PFM QRH PROCEDURE, NO HELP.  ACFT AIR TURNED BACK.  GROUND CHECK CMC SHOWS ALL EQUIP COOLING VALVES AND FANS FAILED.  REPLACED EQUIPMENT COOLING CARD (A15) IAW AMM 21-58-05. PFM EQUIP COOLING GROUND TEST PASSED IAW AMM 21-58-00.
